Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
HARDY-RELLICH INEQUALITIES IN DOMAINS OF THE EUCLIDEAN SPACE
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2016
Языканглийский
  • Авхадиев Фарит Габидинович, автор
  • Библиографическое описание на языке оригинала Avkhadiev F.G. Hardy-Rellich inequalities in domains of the Euclidean space. J. Math. Anal. Appl., 442(2016), 469-484.
    Аннотация For test functiond supported in a domain of the Euclidean space we consider the Hardy-Rellich inequality when the weight is a power of the distance to the boundary of the domain. We examine the Owen result foe convex domain in the case of non-convex domain/ It is proved that a positive constant for a plane domain exists if and only if the boundary of the domain is a uniformly perfect set. Also, we obtain several sharp estimates of constants for multidimensional non-convex domains.
    Ключевые слова Hardy-Rellich inequality, non-convex domain, uniformly perfect set
    Название журнала J MATH ANAL APPL
    URL http://www.elsevier.com/locate/jmaa
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=131919

    Полная запись метаданных